# SDR DALA2024110410637

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 75,694 hours, 28,843 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Faulted
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3747 -ATO- APPROX. 50KTS DUE TO AUTO THROTTLE DISCONNECT ON TOGA ACTIVATION. CORRECTIVE ACTION: DEFERRED PER MEL 22-00-04 VIA FCP. LATER, REPLACED NBR 2 AUTO THROTTLE SERVO COMPUTER. (LP 0637928)
